# SDR DALA2016010300015

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,173 hours, 52,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ALL AISLE AND L1 AND R1 EMERGENCY EXIT SIGNS INOPERATIVE.  A WIRE FOR SEAT ROW 13-23 WAS FOUND DISCONNECTED AT PLUG AND COMING IN CONTACT WITH AIRFRAME.  THE WIRE WAS REINSTALLED AND THE LIGHTS CHECKED OK.
